MathSciNet Relay Station
MathSciNet bibliographic data
MR264123 (41 #8719) 33.20
Zeitlin, David A new class of generating functions for hypergeometric polynomials. Proc. Amer. Math. Soc. 25 1970 405–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement